# SDR REXA201200122

- Difficulty date: January 15, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 8458
- Aircraft time: 25,006 hours, 22,272 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR ELT MSG ON.  OPC ELT IAW AMM 25-62-00.  OPC GOOD, A/C OK FOR SVC.
